# SDR HEEA086685

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 10,558 hours
- Engine: Ge CT72A
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 4040T18P02
- Part serial: UNNAY002
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCITER PRODUCES SLOW LIGHT OFF. REPLACED.
